MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD C-MNT SCP,1.9,30,60,MITEK; ARTHROSCOPE

MEDOS INTERNATIONAL SàRL HD C-MNT SCP,1.9,30,60,MITEK; ARTHROSCOPE
Catalog Number 242274
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11: additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that during an out of box case, a black dot shaped foreign matter was found on the hd c-mnt scp,1.9,30,60,mitek, and it could not be removed.The event did not occur during surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summary the product was returned to depuy synthes for evaluation.Then, depuy synthes team forwarded the device to henke-sass wolf and an investigation was conducted by henke-sass wolf with the following results: the analysis showed that the distal end is damaged, it was scratched.When looking through the endoscope, a small fine line can be seen on the lens with the bare eye.However, this has no effect on the image quality of the endoscope.The endoscope meets all the specifications and is checked before shipping.It is therefore assumed that the device was shipped in perfect condition.The damaged on the device was caused by the customer.The overall complaint was not confirmed as the observed condition of the hd c-mnt scp,1.9,30,60,mitek would have not contributed to the complained device issue.Based on the investigation findings, a definite potential cause could be traced to the user.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review a manufacturing record evaluation was performed for the finished device 1972593, and no non-conformances were identified.

Brand Name
HD C-MNT SCP,1.9,30,60,MITEK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key22468825
Report Number1221934-2025-02520
Device Sequence Number8112942
Product Code HRX
UDI-Device Identifier10886705032129
UDI-Public(01)10886705032129
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242274
Device Lot Number1972593
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown